# SDR DXTA2022102572740

- Difficulty date: October 24, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N211QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6058
- Aircraft time: 6,368 hours, 3,550 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN ATTEMPTING TO OPEN MAIN DOOR FROM OUTSIDE & PRESSING RELEASE BUTTON ON MAIN DOOR OPERATING HANDLE,   HANDLE DOES NOT POP OUT.  VERIFIED THE T-HANDLE WAS INCONSISTENT WHEN YOU WOULD PUSH THE RELEASE BUTTON, THE T-HANDLE WAS STICKING & NOT FULLY RELEASING. REMOVED DOOR STEPS & PERFORMED A GVI OF INTERNAL MECHANICS OF T-HANDLE & FOUND LUBE TO BE VERY DRY, TUBED INTERNAL MECHANICS OF T-HANDLE ONLY & REINSTALLED DOOR STEPS IAW MM 52-11-400-801. PERFORMED & OPS CHECK OF T-HANDLE IAW MM 52-11-07-710-801. OPS CHECKED GOOD. T-HANDLE RELEASE IS WORKING AS REQUIRED,
